The Recall Desk
Agency classClass IIOur severity:SevereFDA (Drugs)·D-1020-2013·Announced 2013-09-18

University Compounding Pharmacy Recalls Testosterone Cypionate Injection Due to Sterility Concerns

University Compounding Pharmacy is voluntarily recalling Testosterone Cypionate Injection due to lack of assurance of sterility. The recall affects 178.2 mL of the product nationwide.

The agency’s classification

FDA (Drugs): Class II

Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.

This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work

What this means for you

Our assessment, not the agency’s: severity 4/5 (Severe).

The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.

Our severity reasoning: The agency classification is FDA Class II, and the hazard involves a lack of assurance of sterility in an injectable drug, which poses a significant risk of serious injury or infection.

Plain-English summary

University Compounding Pharmacy is voluntarily recalling certain pharmacy products, specifically Testosterone Cypionate (Sesame Oil) 200mg/mL Injection, 10 mL Vial. The recall is being conducted due to a lack of assurance of sterility concerns regarding the product.

The affected product is identified by Lot 511017 with an expiration date of 11/30/2013. The total quantity involved in the recall is 178.2 mL. The product was distributed nationwide.

Consumers who have this product should stop using it and contact University Compounding Pharmacy at 855-398-1800 for further instructions.

The recalled product

Product
Testosterone Cypionate (Sesame Oil) 200mg/mL Injection, 10 mL Vial, University Compounding Pharmacy, 855-398-1800.

Is your product affected?

Check your packaging against the codes below. If any of them match, the product is part of this recall.

Lot numbers (2)

  • Lot 511017
  • Exp 11/30/2013

Distribution

Distributed nationwide across the United States.

Part of a larger recall action

This product is one of 5 recalled by University Compounding Pharmacy under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.

See all 5 products in this recall →

Similar recalls